The Origin of Mathematical Induction

W. H. Bussey
The American Mathematical Monthly
Vol. 24, No. 5 (May, 1917), pp. 199-207
DOI: 10.2307/2974308
Stable URL: http://www.jstor.org/stable/2974308
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Origin of Mathematical Induction
We're having trouble loading this content. Download PDF instead.